# SDR IPXA201310180629

- Difficulty date: October 6, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 49,219 hours, 12,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA7435
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, INSERT MISSING FLOORBOARD 261CF.  FABRICATED NEW FLOORBOARD IAW EO MD11-5320-27386-C, APPENDIX A.
